MAUDE Adverse Event Report: ICOTEC AG VADER® PEDICLE SYSTEM SCREW, CARBON/PEEK, POLYAX., FEN. Ø 7.5 × 45 MM

ICOTEC AG VADER® PEDICLE SYSTEM SCREW, CARBON/PEEK, POLYAX., FEN. Ø 7.5 × 45 MM
Model Number 16-6022-57545
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was treated with the icotec pedicle system in a surgery ((b)(6) 2023).The patient noticed increasing pain.On (b)(6) 2025 it was detected that one pedicle screw has broken.A revision surgery (date not reported) was performed and the implants have been replaced.
 
Additional Manufacturer Narrative
Data relating to manufacturing date is not on the label as udi-pi.No information regarding a potential cause has been received from the health professional.Analysis of the relevant production records of the pedicle screw did not identify any anomalies that could be a cause of the event.The evaluation of the returned pedicle screw is still ongoing.Current information is insufficient to permit a valid conclusion of the cause of this event.Based on the information available, no corrective actions are proposed.A follow-up report will be submitted if additional relevant information becomes known.

Brand Name
VADER® PEDICLE SYSTEM SCREW, CARBON/PEEK, POLYAX., FEN. Ø 7.5 × 45 MM
Common Device Name
VADER® PEDICLE SYSTEM SCREW, CARBON/PEEK, POLYAX., FEN. Ø 7.5 × 45 MM
Manufacturer (Section D)
ICOTEC AG
industriestrasse 12
altstaetten, sg 9450
SZ  9450
Manufacturer (Section G)
ICOTEC AG
industriestrasse 12
altstaetten, sg 9450
SZ   9450
Manufacturer Contact
joerg schneider
industriestrasse 12
altstaetten, sg 9450
SZ   9450
MDR Report Key21958276
Report Number3006493760-2025-00002
Device Sequence Number17948922
Product Code NKB
UDI-Device Identifier07640164844817
UDI-Public07640164844817
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K232628
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number16-6022-57545
Device Lot Number23/02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Initial Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown